# SDR 2002FA0000969

- Difficulty date: July 29, 2002
- Submitted: August 15, 2002
- Operation: General aviation
- Make and model: Lear 36A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: E45C47
- Part serial: 4561
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANEROID SWITCH FAILED SPECIFIC PRESSURE LIMITS.
